MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; RESUSCITATOR,ADLT,MASK,TUB RES

MEDLINE INDUSTRIES, LP; RESUSCITATOR,ADLT,MASK,TUB RES
Catalog Number CPRM4426
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a resuscitation attempt involving an adult male patient, the medline resuscitation bag reportedly failed to adequately ventilate the patient.The patient experienced desaturation and did not improve while the medline device was in use.Upon switching to a previously stocked resuscitation bag from another brand, ventilation improved and the patient's oxygen saturation increased.The facility reported problems with adequate delivery of positive pressure when the bag is not held perfectly straight, as pressure is lost when torque is applied at the junction to the adapter.
 
Additional Manufacturer Narrative
During a resuscitation attempt involving an adult male patient, the medline resuscitation bag reportedly failed to adequately ventilate the patient.The patient experienced desaturation and did not improve while the medline device was in use.Upon switching to a previously stocked resuscitation bag from another brand, ventilation improved and the patient's oxygen saturation increased.The facility reported problems with adequate delivery of positive pressure when the bag is not held perfectly straight, as pressure is lost when torque is applied at the junction to the adapter.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
RESUSCITATOR,ADLT,MASK,TUB RES
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23336402
Report Number1417592-2025-00561
Device Sequence Number9461275
Product Code BTM
UDI-Device Identifier10888277700505
UDI-Public10888277700505
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCPRM4426
Device Lot Number561911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale